Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Frequent pimples, darkening face, dryness. Used melacare forte. Permanent solution?

hiii!!! iam very disappointed with my face.i can t even face the mirror.i used to appy melacare forte 2 years ago but now iam having frequent pimples and my face is getting very dark and dry day by be getting married soon and having i know that when i stop using melacare forte i will get even darker.please suggest a permanent solution within my country.i live in Fiji.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, look melacare forte is a triple combination and cant be used for longer duration
your face is bound to turn darker and dry once you stop it but you need to stop it to get rid of this side effects
I would suggest you to use a tretinoin cream at night time which will help in darkening as well as pimples and a non comedogenic sunscreen in morning
With time these problems will be solved
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor